# SDR 99ZZZX759

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N228W
- Make and model: Robsin R22
- Aircraft serial: 2578
- System (JASC): 6420 · Tail Rotor Head
- Part: Bolt
- Part number: NAS130438
- Condition: Sheared
- Location: Til Rotor
- Part time: 889 hours
- Component: A0301
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TAIL ROTOR BOLT SHEARED IN-FLIGHT CAUSING SEVERE VIBRATION.  LANDING MADE WITHOUT DAMAGE.  BELIEVE BOLT FAILED DUE TO CORROSION/RUST SETTING UP STRESS POINTS.  SUBMITTER RECOMMENDED INSPECTION EVERY 100 HOURS.  BOLT WAS LAST INSPECTED 168.3 HOURS PREVIOUSLY.
